Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

How to clear up your carotid arteries ?

I am 20 years old and just recently found out that both of my carotid arteries, left and right, are narrowed (60% and 40%). It can lead to a stroke and heart problems. I just wanted to find out if anyone knows any home remedies which could help me clear up my arteries and get rid off all the clots that are plugging them. Thank you I m 5 7 and I weight around 120 pounds. So I am very slim.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  894
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
If you have a clotting disorder you need to take medicine from your cardiologist! Are you overweight? Losing fat and doing cardio VERY regularly would also be very important. Eating a lower fat diet with lean mean, lots of veggies and fruit also VERY important of course, along with a glass of red wine now and then. I know people who are big believers in Chelation Therapy. It's a big thing these days, and people swear by it for clearing up arteries, but I don't know that much about it myself. Best luck.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor